RX Exam 3 alphabetized

RX Exam 3 alphabetized -...

Info iconThis preview shows pages 1–3. Sign up to view the full content.

View Full Document Right Arrow Icon
A child is rushed to the emergency room by frantic parents who say the child is “seeing things.”  Assessment reveals  incoordination, ataxia, and hallucinations.  Further history from the parents reveals that the child was found confused  around a bunch of different pills, primarily H1 antagonist.  The nurse should prepare to treat the child with A. symptom management B. anticholinergics C. benzodiazepines D. warm blankets Answer:  A A child was brought to the emergency department by frantic parents say their child is "seeing things."  Assessment  reveals incoordination, ataxia, and hallucinations.  Further history from the parents reveal the child was found confused  around a bunch of different pills, primary H1 antagonist.  The nurse should prepare to treat the child with A. symptom management B. anticholinergics C. benzodiazepines D. warm blankets Answer:  A A client experiences premature ventricular contractions.  The nurse prepares to administer lidocaine, with the knowledge  that it is administered intravenously to correct: A. ventricular dysrhythmias B. bradycardia C. atrial dysrhythmias D. heart block Answer:  A A client is being assessed for symptoms of digitalis toxicity that include which of the following? A. bradycardia B. abdominal cramping C. polyuria D. hearing disturbances Answer:  A A client is ordered to received digoxin.  Based on its half-life of 36 hours, the nurse would anticipate administering the  maintenance dose: A. once a day B. once a week C. three times a day D. twice a day Answer:  A A client is order to receive propranolol (Inderal).  The nurse notes that the client has a history of asthma.  The nurse calls  the ordering physician with the knowledge that propranolol may cause: A. bronchial constriction B. bronchial enlargement C. bronchial dilation D. no change in airway Answer:  A
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
A client is treated with 2 inhalers, albuterol (Proventil) and a glucocorticoid [beclomethasone (Vanceril)].  The nurse is  planning the care and knows that the client should: A. use the Proventil inhaler first and wait 5 minutes before swallowing the Vanceril B. use Vanceril first, wait 2 minutes, and then follow with Proventil C. use Proventil inhaler first and follow immediately with Vanceril D. use Vanceril first, wait 10 minutes, and follow with Proventil Answer:  A A client sustained a myocardial infarction.  Alteplase (tPA) is administered.  The nurse is aware that when a thrombolytic  is administered, the thrombus should disintegrate within: A. 6 hours B. 12 hours C. 2 hours D. 24 hours Answer:  A A client takes digoxin and furosemide Lasix, a potassium wasting diuretic, or peripheral edema resulting from congestive 
Background image of page 2
Image of page 3
This is the end of the preview. Sign up to access the rest of the document.

This note was uploaded on 10/16/2010 for the course NURS 2300 taught by Professor Various during the Spring '10 term at Mid-America.

Page1 / 24

RX Exam 3 alphabetized -...

This preview shows document pages 1 - 3. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online